Generalized Rough (m,n) Bi-Γ-ideals in Ordered LA-Γ-Semigroups

Authors

  • Moin Akhtar Ansari Department of Mathematics, College of Science, Jazan University, Jazan
  • Aiyared Iampan Department of Mathematics, School of Science, University of Phayao, Phayao 56000

DOI:

https://doi.org/10.26713/cma.v12i3.1439

Keywords:

Ordered LA-\Gamma-semigroups, Rough sets, Rough (m, n)-(left, right, quasi, bi and interior)-¡- ideals

Abstract

In this paper, generalized rough (m,n)-(bi-ideals, quasi-ideals and interior ideals) have been introduced in ordered LA-Γ-semigroups by means of pseudo order of relations. Some combined results have been proved. Properties of rough m-left Γ-ideals, n-right Γ-ideals rough interior (m,n)-Γ-ideals, rough (m,n)-quasi-Γ-ideals and rough (m,n) bi-Γ-ideals in ordered LA-Γ-Semigroups have been studied and discussed by using pseudo order of relations.

Downloads

References

V. Amjad, F. Yousafzai and A. Iampan, On generalized fuzzy ideals of ordered LA-semigroups, Boletí­n de Matemáticas 22(1) (2015), 1 – 19, http://citeseerx.ist.psu.edu/viewdoc/download?doi=10.1.1.1027.1282&rep=rep1&type=pdf.

M. A. Kazim and M. Naseeruddin, On almost semigroups, The Aligarh Bulletin of Mathematics 2 (1972), 1 – 7.

M. A. Ansari, Generalized rough approximations in ordered LA-semigroups, Annals of Fuzzy Mathematics and Informatics 15(1) (2018), 89 – 99, http://www.afmi.or.kr/papers/2018/Vol-15_No-01/PDF/AFMI-15-1(89-99)-H-171025R1.pdf.

M. A. Ansari and N. Yaqoob, T-rough ideals in ternary semigroups, International Journal of Pure and Applied Mathematics 86(2) (2013), 411 – 424, DOI: 10.12732/ijpam.v86i2.15.

M. A. Ansari and M. R. Khan, Notes on (m,n) bi-Gamma-ideals in Gamma-semigroups, Rendiconti del Circolo Matematico di Palermo 60 (2011), 31 – 42, DOI: 10.1007/s12215-011-0024-8.

M. A. Ansari and M. R. Khan, On rough (m,n) quasi-Gamma-ideals in Gamma-semigroups, International Journal of Mathematics Research 3(1) (2011), 31 – 38.

M. A. Ansari, M. R. Khan and J. P. Kaushik, Notes on generalized (m,n) bi-ideals in semigroups with involution, International Journal of Algebra 3(19) (2009), 945 – 952, http://www.m-hikari.com/ija/ija-password-2009/ija-password17-20-2009/kaushikIJA17-20-2009.pdf.

M. A. Ansari, M. R. Khan and J. P. Kaushik, A note on (m,n) quasi-ideals in semigroups, International Journal of Mathematical Analysis 3(38) (2009), 1853 – 1858, https://www.researchgate.net/profile/Mohd-Khan-10/publication/266955697_A_note_on_mn_quasi-ideals_in_semigroups/links/57132c7108ae4ef74526256b/A-note-on-m-nquasi-ideals-in-semigroups.pdf.

R. Biswas and S. Nanda, Rough groups and rough subgroups, Bulletin of the Polish Academy of Sciences Mathematics 42 (1994), 251 – 254.

Faisal, Madad Khan, B. Davvaz and S. Haq, A note on fuzzy ordered AG-groupoids, Journal of Intelligent & Fuzzy Systems: Applications in Engineering and Technology 26 (2014), 2251 – 2261, https://dl.acm.org/doi/abs/10.5555/2656674.2656689.

Faisal, N. Yaqoob and K. Hila, On fuzzy (2,2)-regular ordered Gamma-A G**-groupoids, UPB Scientific Bulletin, Series A 74(2) (2012), 87 – 104, URL: https://www.scientificbulletin.upb.ro/rev_docs_arhiva/full26a_437605.pdf.

P. Holgate, Groupoids satisfying a simple invertive law, The Mathematics Stududent 61 (1992), 101 – 106, URL: http://www.indianmathsociety.org.in/ms1991-99contents.pdf.

M. I. Ali, T. Mahmood and A. Hussain, A study of generalized roughness in (e,e,v_qk)-fuzzy filters of ordered semigroups, Journal of Taibah University for Science 12 (2018), 163 – 172, DOI: 10.1080/16583655.2018.1451067.

N. Kuroki, Rough ideals in semigroups, Information Sciences 100 (1997), 139 – 163, DOI: 10.1016/S0020-0255(96)00274-5.

Z. Pawlak, Rough sets, International Journal of Computer & Information Sciences 11 (1982), 341 – 356, DOI: 10.1007/BF01001956.

N. Rehman, C. Park, S. I. A. Shah and A. Ali, On generalized roughness in LA-semigroups, Mathematics 6 (2018), 112, DOI: 10.3390/math6070112.

M. K. Sen, On Gamma-semigroups, Algebra and its applications (New Delhi, 1981), pp. 301 – 308, Lecture Notes in Pure and Applied Mathematics 91, Dekker, New York (1984).

M. K. Sen and N. K. Saha, On Gamma-semigroup-I, Bulletin of the Calcutta Mathematical Society 78(3) (1986), 180 – 186.

T. Shah and I. Rehman, On Gamma-ideals and bi-Gamma-ideals in Gamma-AG-groupoid, International Journal of Algebra 4 (2010), 267 – 276.

Downloads

Published

30-09-2021
CITATION

How to Cite

Ansari, M. A., & Iampan, A. (2021). Generalized Rough (m,n) Bi-Γ-ideals in Ordered LA-Γ-Semigroups. Communications in Mathematics and Applications, 12(3), 545–557. https://doi.org/10.26713/cma.v12i3.1439

Issue

Section

Research Article